IIR & IBC Finance is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Sep 26
Show Filter
08:30 - 09:00 30 mins
Main agenda
Registration & Refreshments
09:00 - 09:05 5 mins
Main agenda
Chair’s Opening Remarks
  • Christopher Stuart Sinclair, Independent Expert
more
09:05 - 09:55 50 mins
Main agenda
European Regulatory Update and Future Outlook; Planning for Brexit
  • Matthieu Lucchesi - Head of Asset Management Regulation and International Affairs Directorate, AMF
  • Agathi Pafili - Senior Regulatory Policy Advisor, EFAMA - European Fund and Asset Management Association
  • Andrew Bates - Partner, Head of Financial Services, Dillon Eustace
  • Vitali Schetle - Director, Head Product Legal Engineering, Conducting Officer, Vontobel Asset Management, Luxembourg
  • Moderator Alex Nightingale - Head of Transaction Management Group, Deutsche Bank
more

Upcoming regulatory challenges for European asset managers

  • Guidance around the impact of MiFID II, UCITS & AIFMD developments; implementation deadlines
  • PRIIPs update; the RTS
  • ESMA update; Brexit developments
    • ESMA's crackdown on 'letter-box entities' post-Brexit

  • CMU initiative; recent recommendations and proposed improvements
  • The challenge of disclosure requirements; fund data; transparency and fees
09:55 - 10:40 45 mins
Main agenda
Global Trends & Developing Fund Flows; Responses to Article 50
  • Lindsey Elliott - Senior Legal Counsel for Specialist Funds, Aviva Investors
  • Moderator Gemma Cowie - Head of Product EMEA & LatAm, Neuberger Berman
  • Francois Gardin - Head of Product Strategy, Invesco
more
  • The commercial overview; current European distribution and domiciliation trends
    • Identifying current hot asset classes
    • Developing fund flows; understanding the current trends in Europe & Asia
    • Investor demand; demand for tailored, value-driven products
  • Responses to Article 50; industry movements so far
10:40 - 11:00 20 mins
Main agenda
Networking Coffee Break
11:00 - 11:45 45 mins
Main agenda
The Changing Face of Distribution: New Choices & Challenges
  • Stuart Alexander - Co-Founder and Chief Executive, Gemini Investment Management
  • Paul Carr - CEO, East Capital Asset Management S.A
  • Jean-Pierre Gomez - Head of Regulatory & Public Affairs Luxembourg, Société Générale Bank & Trust S.A.
  • Michelle Bedwin - Head of Compliance, EMEA, BTG Pactual
more
  • The European Commission's proposal to reduce barriers to cross-border distribution
  • European investor attitudes and behaviours
  • Passive investments trend v demand for specific outcomes; what outcomes do investors really want?
  • Product homogeneity and its impact upon the investor; the convergence of UCITS & AIFMD
  • Asset management v bank funding; consequences
  • Upcoming data protection regulation; impact on distribution
11:45 - 12:30 45 mins
Main agenda
Costs and Charges: Navigating Evolving Disclosure Requirements
  • Amanda Hale - Head of Regulatory Services, Trustee and Fiduciary Services, Citibank Europe PLC
  • Liz Moxham - Senior Compliance Manager - Technical, Aberdeen Asset Management
  • Susan Hudson - Head Regulatory Management & Business Alignment, UBS Asset Management
more
  • Current and upcoming requirements on the disclosure of costs and charges; MiFID, PRIIPs, UCITS
  • The IA’s consultation on a new code for enhanced disclosure
    • Standardising definitions for transaction costs, trade reporting, data management
    • Clarifying data for investors
    • Best execution policy
  • The distributor's perspective
  • What should a consistent framework look like?
12:30 - 13:30 60 mins
Main agenda
Lunch
13:30 - 14:15 45 mins
Main agenda
Countdown to Implementation: PRIIPS and MiFID II
  • Sven Lorenz - Head of Distribution Management, Nordea Asset Management
  • Casper Rutting - Supervision Officer, Autoriteit Financiële Markten, the Netherlands Authority for the Financial Markets (AFM)
  • Jérôme Lussan - CEO, Laven Partners
  • Moderator Stuart Corrigall - Director and Head of Product Structuring in EMEA, Blackrock
more
  • MiFID II: Interpretation and implementation of new rules
    • Target market assessments; distributing within the target market remit
    • Responsibility for the target market in a region dominated by bank distribution
    • Product governance requirements
    • Related compliance issues
  • Is PRIIPs regulation still relevant to the industry?
    • Policymakers v Asset Managers
  • Transaction costs
  • Inducements, paying service-providers, commission limits
  • Delegation after the loss of the MiFID II passport; complying with local regulators
14:15 - 15:05 50 mins
Main agenda
AIFMD: Alternative Funds and their Managers
  • Joseph Camilleri - Executive Head Business Development & Corporate Services, BOV Fund Services Limited
  • Przemyslaw Bielicki - Partner, Royalton Partners
  • Jeremy Agnew - Managing Director, Head of Private Funds EMEA, Blackrock
  • Virginie Leroy - Senior Legal Counsel, Lemanik Asset Management
  • Moderator Ian Barnes - Managing Director, IMBarnes consult
more
  • The impact of UK managers losing access to the AIFMD passport post-Brexit
  • The European Commission’s review of application and scope of AIFMD
  • Remuneration, sanctions, delegation; related requirements
  • UK managers and NPPRs; post-Brexit strategies
    • Impact on the rest of the market
    • Additional regulatory oversight
  • Scheduled evaluation of private placement regimes in 2018
  • Update on the RAIF vehicle and its uptake
15:05 - 15:50 45 mins
Main agenda
The Future of UCITS
  • Christopher Stuart Sinclair, Independent Expert
  • Patrice Bergé-Vincent - Managing Director, Europe, ICI Global
  • Susanne van Dootingh - Non-Executive Director, Independent
more
  • How will UCITS fare in the run-up to and post-Brexit?
  • The recent UCITS boom
  • ESMA Opinion on UCITS share classes; costs
  • Delegation; the threat to the UCITS brand
  • The Commission’s consultation on cross-border distribution; impact assessment, legislative action
  • AIFMD vs UCITS; alignment of cross-border activities
15:50 - 16:40 50 mins
Main agenda
Cross-border Distribution Post-Brexit
  • Carol L'Heveder - Regulatory Affairs, Invesco Ltd.
  • Attilio Veneziano - Managing Director, Veneziano & Partners Ltd.
  • Susanna Pfeiffer - Head of International Product Development, Natixis Global Asset Management
  • David Kemp - General Counsel, Asset & Wealth Management, Schroders
more
  • Marketing and distribution challenges post-Brexit
  • Potential deregulation in the UK; potential distribution channels
  • The domestic and international investor's perspective
  • Opportunities for other fund domiciles
  • Capturing post-Brexit business
16:40 - 16:45 5 mins
Main agenda
Chair’s Closing Remarks
  • Christopher Stuart Sinclair, Independent Expert
more
16:45 - 17:15 30 mins
Main agenda
Closing Refreshments and End of Day One